# SDR UPS99231151

- Difficulty date: November 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, COCKPIT DOOR EMERGENCY EXIT LIGHT FELL OFF ITS MOUNT DURING FLIGHT.  RESECURED LIGHT, OPS CHECKS NORMAL.
